# SDR SWIA2021091360915

- Difficulty date: July 13, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- Engine: Ge CF348C5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Coaming
- Condition: Worn
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH LOWER COWL 443AB LATCH DOOR COAMING HAS WEAR ON INNER SIDE AND BENDS ALONG EDGES    (C-CHECK RO 9/8/2021)   PERFORMED PERMANENT REPAIR BY REPLACING RH LOWER COWL 443AB LATCH DOOR COAMING, DOUBLER AND PADS AND COMPLYING WITH REO 670-54-21-1207 REV A DATED 2015-08-27 STEPS 1-18 CONFIG. FIG.4 . SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY
